# SDR UPS04842740

- Difficulty date: June 11, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 459764361
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-3, R/S CUSP FRAME 35 FWD & AFT CUSP FITTING ARE CORRODED AT FLOOR AT BOLTS B6 69.  REMOVED CUSP FITTINGS FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0.  DRILLED NEW FITTING IAW DC8 SRM 51-3-2.  ALODINED & PRIMED IAW DC8 SRM 51-1- 8.  INSTALLED FITTING IAW DC8 SRM 51-1-20D, 51-3-0, 51-3-1.
